# SDR AALA20081986

- Difficulty date: July 27, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW SEAT MOUNTED EMERGENCY LIGHTS AFT OF FIRST CLASS TO SEAT ROW 15D INOPERATIVE.  REPLACED BATTERY PACK M10798 FOR EMERGENCY LIGHTS AFT FIRST CLASS TO SEAT ROW 15D.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
